# SDR 99FDEA00339

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: 4616000800080
- Condition: Inop
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 IRU WARNING, NR 3 EUR ALREADY ON DEFERRAL.  REMOVED AND REPLACED NR 2 IRU PER MM 34-25-14.  ACCOMPLISHED OPER CK PER 34-25-00.
